# SDR C2XA05IA040

- Difficulty date: March 4, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,340 hours, 13,068 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14526906401
- Condition: Inoperative
- Location: Center Wing Box
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LFT - FLIGHT 2903, THE CREW REPORTED ON DESCENT THAT THERE WAS NO DOWN AND LOCK INDICATION ON THE RT MAIN LANDING GEAR.  THE CREW DECLARED AN EMERGENCY, AND LANDED AT LFT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WIRE HARNESS FOR THE UPLOCK PROXIMITY SENSORS, OPERATIONALLY CHECKED THE EXTENSION/RETRACTION SYSTEM WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART IS NOT SERIALIZED, AND NO TIMES ARE AVAILABLE.
